Alert archive / Alabama / Tornado Warnings in 2009

Tornado Warning 103, NWS Birmingham, AL

May 2, 2009Marion County, Winston County, Alabama

NWS Birmingham, AL issued this tornado warning at May 2, 2009, 4:12 PM CDT for Marion County, Winston County, Alabama. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 2, 2009, 4:12 PM CDT (21:12 UTC)
Expired
May 2, 2009, 4:42 PM CDT
In force
30 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Marion County, AL, Winston County, AL

The radar

The Columbus AFB radar (KGWX), 90 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 2, 2:55 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 9.2 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2009-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 830 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2009-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
830 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
507 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KBMX 022112
TORBMX
ALC093-133-022215-
/O.NEW.KBMX.TO.W.0103.090502T2112Z-090502T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
412 PM CDT SAT MAY 2 2009

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* TORNADO WARNING FOR...
  EAST CENTRAL MARION COUNTY IN NORTHWEST ALABAMA...
  SOUTHERN WINSTON COUNTY IN NORTHWEST ALABAMA...
  THIS INCLUDES THE CITIES OF...LYNN...ARLEY...

* UNTIL 515 PM CDT

* AT 411 PM CDT...THE NATIONAL WEATHER SERVICE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR LYNN...MOVING EAST
  AT 20 MPH.

* THE TORNADO WILL BE NEAR...
  LYNN BY 420 PM CDT...
  WINSTON FREE STATE BARN BY 445 PM CDT...
  HOUSTON RECREATIONAL AREA...DOUBLE SPRINGS AND POPLAR SPRINGS BY
  450 PM CDT...
  MCDOWELL CAMP GROUNDS BY 500 PM CDT...
  CORINTH REC AREA BY 505 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN A TORNADO WARNING IS ISSUED...IT MEANS THAT STRONG ROTATION HAS
BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND...
OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS
DANGEROUS STORM...MOVE INDOORS AND TO THE LOWEST LEVEL OF THE
BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER
UNDER A HIGHWAY OVERPASS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SATURDAY EVENING
FOR NORTHERN ALABAMA.

&&

LAT...LON 3400 8713 3399 8713 3399 8715 3400 8717
      3400 8726 3401 8764 3400 8764 3400 8766
      3400 8770 3418 8771 3423 8713
TIME...MOT...LOC 2112Z 269DEG 15KT 3409 8759

$$

27
3 follow-up statements
000 
WWUS54 KBMX 022119
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
419 PM CDT SAT MAY 2 2009

ALC093-022129-
/O.CAN.KBMX.TO.W.0103.000000T0000Z-090502T2215Z/
MARION AL-
419 PM CDT SAT MAY 2 2009

...THE TORNADO WARNING FOR EAST CENTRAL MARION COUNTY IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SATURDAY EVENING
FOR NORTHERN ALABAMA.

LAT...LON 3423 8713 3399 8713 3402 8725 3402 8762
      3418 8762
TIME...MOT...LOC 2119Z 269DEG 15KT 3409 8756

$$

ALC133-022215-
/O.CON.KBMX.TO.W.0103.000000T0000Z-090502T2215Z/
WINSTON AL-
419 PM CDT SAT MAY 2 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR SOUTHERN
WINSTON COUNTY...

AT 419 PM CDT...THE NATIONAL WEATHER SERVICE CONTINUES TO DETECT A
TORNADO.  THIS TORNADO WAS LOCATED NEAR NATURAL BRIDGE...OR NEAR
LYNN...MOVING EAST AT 15 MPH.

THE TORNADO WILL BE NEAR...
  CLEAR CREEK AND WINSTON FREE STATE BARN BY 445 PM CDT...
  HOUSTON RECREATIONAL AREA...DOUBLE SPRINGS AND POPLAR SPRINGS BY
  450 PM CDT...
  BLACK POND BY 455 PM CDT...
  CURTIS CROSSROADS AND MCDOWELL CAMP GROUNDS BY 500 PM CDT...
  CORINTH REC AREA AND WINSTON COUNTY AIRPORT BY 505 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
NICKEL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SATURDAY EVENING
FOR NORTHERN ALABAMA.

&&

LAT...LON 3423 8713 3399 8713 3402 8725 3402 8762
      3418 8762
TIME...MOT...LOC 2119Z 269DEG 15KT 3409 8756

$$

27
000 
WWUS54 KBMX 022131
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
431 PM CDT SAT MAY 2 2009

ALC133-022215-
/O.CON.KBMX.TO.W.0103.000000T0000Z-090502T2215Z/
WINSTON AL-
431 PM CDT SAT MAY 2 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR SOUTHERN
WINSTON COUNTY...

AT 431 PM CDT...THE NATIONAL WEATHER SERVICE CONTINUES TO DETECT A
TORNADO.  THIS TORNADO WAS LOCATED NEAR CLEAR CREEK...OR NEAR LYNN...
MOVING EAST AT 15 MPH.

THE TORNADO WILL BE NEAR...
  CLEAR CREEK BY 445 PM CDT...
  DOUBLE SPRINGS AND WINSTON FREE STATE BARN BY 450 PM CDT...
  BLACK POND AND HOUSTON RECREATIONAL AREA BY 455 PM CDT...
  CURTIS CROSSROADS BY 500 PM CDT...
  CORINTH REC AREA AND WINSTON COUNTY AIRPORT BY 505 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN A TORNADO WARNING IS ISSUED...IT MEANS THAT STRONG ROTATION HAS
BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND...
OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS
DANGEROUS STORM...MOVE INDOORS AND TO THE LOWEST LEVEL OF THE
BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER
UNDER A HIGHWAY OVERPASS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SATURDAY EVENING
FOR NORTHERN ALABAMA.

&&

LAT...LON 3423 8713 3399 8713 3400 8716 3404 8725
      3403 8726 3402 8743 3403 8754 3419 8755
TIME...MOT...LOC 2131Z 269DEG 15KT 3409 8750

$$

27
000 
WWUS54 KBMX 022142
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
442 PM CDT SAT MAY 2 2009

ALC133-022152-
/O.CAN.KBMX.TO.W.0103.000000T0000Z-090502T2215Z/
WINSTON AL-
442 PM CDT SAT MAY 2 2009

...THE TORNADO WARNING FOR SOUTHERN WINSTON COUNTY IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SATURDAY EVENING
FOR NORTHERN ALABAMA.

LAT...LON 3423 8713 3399 8713 3401 8716 3404 8725
      3403 8726 3402 8743 3403 8754 3419 8755
TIME...MOT...LOC 2142Z 269DEG 15KT 3409 8744

$$

27

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at May 2, 2:53 PM CDT, 1 hour 19 minutes earlier.

Area forecast discussion, May 2, 2:53 PM CDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
253 PM CDT SAT MAY 2 2009

.DISCUSSION...

FAIRLY WET PATTERN WILL REMAIN IN PLACE THROUGH THE FORECAST PERIOD.
CURRENTLY TWO SEPARATE BOUNDARIES ARE IN PLACE ACROSS THE SOUTHEAST.
THE FIRST...MORE SYNOPTIC SCALE...CONTINUES TO BE THE FRONTAL
BOUNDARY TO THE NORTH OF US. LOOKING AT RADAR...ANOTHER MCS HAS
DEVELOPED ALONG THAT BOUNDARY AND WILL SLOWLY WORK INTO THE WESTERN
PORTIONS OF THE AREA AND THEN SLIDE THROUGH MUCH OF CENTRAL ALABAMA
THIS AFTERNOON. AT THE SAME TIME A SECOND...MORE MESOSCALE BOUNDARY
HAS SET UP SHOP GENERALLY ALONG AND SOUTH OF AN ANNISTON TO SELMA
LINE. HERE SHOWERS AND THUNDERSTORMS WILL CONTINUE TO FIRE UP. BOTH
ROUNDS OF SHOWERS AND THUNDERSTORMS WILL HAVE THE POTENTIAL FOR
SEVERE WEATHER THIS AFTERNOON. THE MAIN THREATS FOR BOTH OF THESE
AREA WILL BE DAMAGING WINDS AND HAIL...ALTHOUGH AN ISOLATED TORNADO
CAN NOT BE RULED OUT AS DESCENT SHEAR SPREADS AS FAR SOUTH AS DALLAS
COUNTY.

ON SUNDAY...THE MAIN FRONTAL BOUNDARY WILL SLOWLY DRIFT SOUTHWARD
AND A SURFACE LOW WILL SWING UP AND ALONG THE BOUNDARY. AS THE FRONT
MOVES SOUTHWARD DURING THE DAY...SURFACE HEATING SHOULD LEAD TO A
QUITE UNSTABLE AIRMASS ACROSS CENTRAL ALABAMA. DAMAGING WINDS AND
HAIL WILL BE THE MAIN THREAT...ALTHOUGH ISOLATED TORNADOES CAN NOT
BE RULED OUT...ESPECIALLY THE CLOSER TO THE BOUNDARY A STORM FIRES
UP. RIGHT NOW...MODELS ARE INDICATING CAPE VALUES TO BE BETWEEN 700
AND 1500 J/KG...LIFTED INDEX VALUES OF -3 TO -5...PW OF 1.5 TO 2
INCHES. THE BIG QUESTION IS GOING TO BE TIMING. MODELS ARE HINTING
AT MAYBE SOME ISOLATED ACTIVITY SUNDAY AFTERNOON ACROSS CENTRAL AND
SOUTHERN SECTIONS OF THE STATE WITH THE MAIN LINE WORKING INTO
NORTHWESTERN SECTIONS BY LATE AFTERNOON. ACTIVITY WILL CONTINUE TO
BE ENHANCED THROUGH THE EVENING HOURS AS THE FRONT DRIFTS SOUTH.
MAIN CONCERN WITH THIS IS THAT SOME OF THE BETTER LIFT AND CHANCE
FOR SEVERE WEATHER WILL BE DURING THE LATE EVENING AND INTO THE
OVERNIGHT HOURS. CURRENTLY SPC HAS MOST OF CENTRAL ALABAMA UNDER A
SLIGHT RISK...SO STAY TUNED.

THE BOUNDARY SLIDES SOUTH BY TUESDAY...BUT THEN A NEW BOUNDARY WORKS
IN BY WEDNESDAY AND WILL STALL OUT ACROSS NORTHERN AND CENTRAL
ALABAMA.

&&

.AVIATION...18Z TAF DISCUSSION.

STILL EXPECTING WIDESPREAD SHOWERS AND STRONGER THUNDERSTORMS TO
MOVE INTO THE AREA FROM THE NORTHWEST LATER THIS AFTERNOON FOR THE
NORTHERN SITES.  EXPECT SOUTHWEST WINDS TO CONTINUE AND A LOWERING
OF CEILINGS AND VIS AS SHOWERS MOVE OVERHEAD.  LINGERING RAIN AND
EMBEDDED THUNDER COULD LAST THROUGH MUCH OF THE EVENING AND
OVERNIGHT PERIOD.  THE SOUTHERN SITES WILL HAVE JUST ISOLATED
SHOWERS AND THUNDERSTORMS THROUGH THE AFTERNOON...BUT ISOLATED
SHOWERS WILL LIKELY CONTINUE TO LINGER THROUGH THE EVENING AND
OVERNIGHT.  CLOUD COVER WILL GENERALLY LOWER THROUGH THE OVERNIGHT
AS PERSISTENCE FROM THE PREVIOUS OVERNIGHT OBS INDICATED.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     61  79  60  74  54 /  70  60  80  50  20
ANNISTON    62  81  63  75  56 /  60  50  70  60  30
BIRMINGHAM  66  80  64  75  56 /  60  60  80  50  20
TUSCALOOSA  66  82  63  74  57 /  60  60  80  50  20
CALERA      66  82  64  77  58 /  50  50  70  50  20
AUBURN      63  84  65  80  61 /  30  30  40  70  40
MONTGOMERY  66  86  66  81  60 /  20  30  50  70  30
TROY        64  85  66  82  62 /  20  20  30  60  40

&&

.BMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

07/07/07
Hazardous weather outlook, May 2, 12:15 PM CDT, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1215 PM CDT SAT MAY 2 2009

ALZ011>015-017>050-031715-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
1215 PM CDT SAT MAY 2 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A CHANCE OF STRONG TO SEVERE THUNDERSTORMS AND WIDESPREAD
HEAVY RAINFALL AFTER 2 PM ACROSS AREAS ALONG AND NORTH OF A
LIVINGSTON...TO CLANTON...TO LAFAYETTE LINE. THE PRIMARY THREAT WILL
BE DAMAGING STRAIGHT LINE WINDS AND HAIL.  SOUTH OF THIS
LINE...EXPECT ISOLATED SEVERE THUNDERSTORMS FROM 2 PM UNTIL 9
PM...WITH THE THREAT OF DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SEVERE THUNDERSTORMS WILL BE POSSIBLE SUNDAY AFTERNOON THROUGH
MIDNIGHT SUNDAY NIGHT.  THE MAIN THREAT AT THIS TIME IS DAMAGING
STRAIGHT LINE WINDS AND LARGE HAIL...BUT ISOLATED TORNADOES CANNOT BE
RULED OUT.

STRONG THUNDERSTORMS ARE POSSIBLE AGAIN ON MONDAY AS A WEAK COLD
FRONT MOVES ACROSS THE AREA.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BECOME
NECESSARY TODAY AND AGAIN ON SUNDAY AND MONDAY.

In the hours before

Local storm report, May 2, 3:23 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
323 PM CDT SAT MAY 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0321 PM     FUNNEL CLOUD     HAMILTON                34.14N 87.98W
05/02/2009                   MARION             AL   LAW ENFORCEMENT

            CR42 WITH PEA SIZE HAIL IN HAMILTON

&&

MBAER
Local storm report, May 2, 4:12 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
412 PM CDT SAT MAY 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     HAIL             1 N PEARCES MILL        34.14N 87.84W
05/02/2009  E0.88 INCH       MARION             AL   PUBLIC

            NICKEL HAIL NEAR HWY 278/253

&&

STEFKOVICH

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 7:11 PM CDTSevere Thunderstorm WarningBMXCherokee, Etowah49 min
May 1, 7:41 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Cleburne, Etowah49 min
May 2, 2:28 PM CDTTornado WarningBMXLamar, Marion47 min
May 2, 3:08 PM CDTTornado WarningBMXLamar, Marion40 min
May 2, 3:38 PM CDTSevere Thunderstorm WarningBMXLamar, Marion52 min
May 2, 3:47 PM CDTSevere Thunderstorm WarningBMXMarion, Winston43 min
May 2, 4:20 PM CDTSevere Thunderstorm WarningBMXFayette, Lamar55 min
May 2, 4:31 PM CDTTornado WarningBMXFayette, Lamar59 min
May 2, 5:02 PM CDTTornado WarningBMXLamar28 min
May 2, 5:17 PM CDTTornado WarningBMXFayette58 min
May 2, 5:23 PM CDTTornado WarningBMXFayette, Lamar67 min
May 2, 5:33 PM CDTSevere Thunderstorm WarningBMXWalker, Winston42 min
May 2, 6:02 PM CDTTornado WarningBMXFayette, Tuscaloosa, Walker58 min
May 2, 6:51 PM CDTTornado WarningBMXFayette, Tuscaloosa, Walker54 min

Nearby

Tornado Warnings in Alabama, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.